# SDR A6WA200340208

- Difficulty date: December 31, 2003
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: 4916405
- Part serial: 01666
- Condition: Failed
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YELLOW 'FLIGHT SPOILER FAULT' AND SPOILER CAS MESSAGES, WHITE CAS MISCOMPARE AND OUTBOARD GROUND SPOILER FAULT MESSAGES.  REMOVED AND REPLACED NR 1 SECU COMPUTER.  OPS CHECK GOOD.  (M)
